On eigenvalues of p-biharmonic operator and associated concave-convex type equation

Main Article Content

Jonas Tele Doumate
Lawoue Robert Toyou
Liamidi A. Leadi

Abstract

In this article, we are interested in the simplicity and the existence of the first eigensurface for the third order spectrum of p-biharmonic operator plus potential with weights and the existence of multiple solutions for associated concave-convex type equation under Navier boundary conditions.

Article Details

How to Cite
Doumate, J. T., Toyou, L. R., & Leadi, L. A. (2022). On eigenvalues of p-biharmonic operator and associated concave-convex type equation. Gulf Journal of Mathematics, 13(1), 54-87. Retrieved from https://gjom.org/index.php/gjom/article/view/927
Section
Articles